Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/49780
Title: Optimal Modeling and Filtering of Stochastic Time Series for Geoscience Applications
Authors: Blais, J. A. Rod
Issue Date: 23-Apr-2013
Publisher: Hindawi Publishing Corporation
Citation: J. A. Rod Blais, “Optimal Modeling and Filtering of Stochastic Time Series for Geoscience Applications,” Mathematical Problems in Engineering, vol. 2013, Article ID 895061, 8 pages, 2013. doi:10.1155/2013/895061
Description: Article deposited according to Hindawi open access publishing policy for Mathematical Problems in Engineering: http://www.hindawi.com/oa/ [July 23, 2013].
URI: http://hdl.handle.net/1880/49780
Appears in Collections:Blais, J. A. Rod

Files in This Item:
File Description SizeFormat 
2013_MathematicalProblemsinEngineering_Blais.pdf2.23 MBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons